# SDR MALA030354

- Difficulty date: July 27, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT NR 3565, FLAP FAULT AND INOP WARNING.  FLIGHT DID A GO AROUND, THEN LANDED WITH FLAPS AT 18 DEGREES.  MAINTENANCE PERFORMED FLAP FAULT RESET.  ALL CHECKS GOOD.  RAN FLAPS FROM 0-35 SEVERAL TIMES.  NO FAULTS NOTED.
